Translator Disclaimer
July 2007 Principal bundles on projective varieties and the Donaldson-Uhlenbeck compactification
V. Balaji
J. Differential Geom. 76(3): 351-398 (July 2007). DOI: 10.4310/jdg/1180135692

Abstract

Let $H$ be a semisimple algebraic group. We prove the semistable reduction theorem for $\mu$-semistable principal $H$-bundles over a smooth projective variety $X$ defined over the field C. When $X$ is a smooth projective surface and H is simple, we construct the algebro-geometric Donaldson-Uhlenbeck compactification of the moduli space of $\mu$-semistable principal $H$-bundles with fixed characteristic classes and describe its points. For large characteristic classes we show that the moduli space of $\mu$-stable principal $H$-bundles is non-empty.

Citation

Download Citation

V. Balaji. "Principal bundles on projective varieties and the Donaldson-Uhlenbeck compactification." J. Differential Geom. 76 (3) 351 - 398, July 2007. https://doi.org/10.4310/jdg/1180135692

Information

Published: July 2007
First available in Project Euclid: 25 May 2007

zbMATH: 1121.14037
MathSciNet: MR2331525
Digital Object Identifier: 10.4310/jdg/1180135692

Rights: Copyright © 2007 Lehigh University

JOURNAL ARTICLE
48 PAGES


SHARE
Vol.76 • No. 3 • July 2007
Back to Top